# SDR BB06018

- Difficulty date: February 22, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL LIGHTING A/C LEFT, FIRST SET OF LIGHTS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER ASSEMBLY.  NO FURTHER DIFFICULTIES.
